MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; TALON

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; TALON
Model Number 24-008-11-71
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: mdr: 9610905-2019-00063.Reference exemption number e2017029.
 
Event or Problem Description
It was reported a product label was missing.
 
Additional Manufacturer Narrative
During the investigation it was determined that this is a non-required label and does not present any risk if not present.

Brand Name
LEVEL ONE THORACIC
Common Device Name
TALON
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8375632
Report Number9610905-2019-00062
Device Sequence Number1098535
Product Code GXN
UDI-Device Identifier00888118031037
UDI-Public(01)00888118031037
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K070169
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
Report Date (Section F) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2023
Device Model Number24-008-11-71
Device Lot Number33262880
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2019
Event Location Hospital
Date Report to Manufacturer02/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer06/03/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1